Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567274
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. M. Gel′fand and G. E. Shilov
Title: Generalized functions
Additional book information: Volume 1, Properties and operations, xviii + 423 pp.; Volume 2, Spaces of fundamental and generalized functions, x + 261 pp.; Volume 3, Theory of differential equations, x + 222 pp.; Volume 4, Applications of harmonic analysis, xiv + 384 pp.; Volume 5, Integral geometry and representation theory, xvii + 449 pp.; Academic Press, New York and London, 1977.

Review Information:

Reviewer: Victor Guillemin
Journal: Bull. Amer. Math. Soc. 3 (1980), 758-762